# SDR DALA2023021001075

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 94,544 hours, 42,184 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 DOOR 1R SLIDE LIGHT DOES NOT ILLUMINATE WHEN DOOR IS ARMED. CORRECTIVE ACTION: ARMED AND DIS ARMED 1R SLIDE- INDICATORS CK GOOD, ARM LIGHT CKS GOOD. (4146016)
